ISSN: 1304-7191 | E-ISSN: 1304-7205
Matrix variate skew laplace distribution
1Department of Statistics, Eskişehir Osmangazi University, Eskişehir, 26040, Türkiye
2Department of Statistics, Ankara University, Ankara, 06100, Türkiye
Sigma J Eng Nat Sci 2024; 42(3): 854-861 DOI: 10.14744/sigma.2024.00076
Full Text PDF


In this study, we introduce a matrix variate skew Laplace distribution as a variance-mean mix-ture of the matrix variate normal and the scale inverse gamma distribution. The proposed distribution is a generalization of the multivariate skew Laplace distribution studied by [1]. We explore some distributional properties of the proposed distribution such as the probability density function and the characteristic function. Also, we study the estimation of the parame-ters and give an EM algorithm to obtain the estimates of the parameters. Then, we give a small simulation study to illustrate the performance of the proposed EM algorithm for finding the estimates.